# SDR SWAA2014041627157

- Difficulty date: April 4, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 56,650 hours, 45,122 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286A3142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY HEADER LIGHT WIRE BROKEN AT QUICK DISCONNECT.  REPAIRED WIRE IAW SWPM.
